# SDR YADA041511

- Difficulty date: April 15, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 59,081 hours, 57,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED THAT IN CRUISE, NOTICED THE LANDING GEAR RELAY CIRCUT BREAKER WAS POPPED.  SEVERAL ATTEMPTS TO RESET THE CIRCUT BREAKER WERE UNSUCCESSFUL.  ON ARRIVAL THE CREW HAD TO MANUALLY EXTEND THE LANDING GEAR.  MECHANIC WAS CONTACTED AND INSPECTED THE ACFT FOR THE PURPOSE OF A FERRY FLIGHT.  THE LANDING GEAR SYS WAS DISABLED BY SECURING THE LANDING GEAR REAL CIRCUT BREAKER IN TH OPEN POSITION AND THE ACFT WAS FERRIED WITH THE GEAR DOWN.  ON ARRIVAL, MX WAS UNABLE TO DUPLICATE THE DISCREPANCY AND EVENTUALLY REQUESTED AN OPS CHECK FLIGHT.  THE CHECK FLIGHT REVEALED NO ISSUES WITH THE LANDING GEAR RETRACTION/EXTENSION SYS AND THE ACFT WAS RELEASED FOR SERVICE.
